# SDR AALA202407247894

- Difficulty date: July 22, 2024
- Submitted: July 24, 2024
- Operation: Air carrier
- Aircraft: N906AN
- Make and model: Boeing 737823
- Aircraft serial: 29508
- Aircraft time: 66,215 hours, 27,302 cycles
- System (JASC): 5250 · Fixed Inner Doors
- Part: Door
- Condition: Out Of Adjust
- Location: Zone 800
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: FORWARD LAVATORY ENTRY DOOR DIFFICULT TO OPEN AND CLOSE. ADJUSTED FORWARD LAVATORY DOOR AS REQUIRED. PER CMM 25-44-49.
